MathSciNet Relay Station
MathSciNet bibliographic data
MR1613634 (99b:11102) 11M41
Kaczorowski, J.; Perelli, A. Functional independence of the singularities of a class of Dirichlet series. Amer. J. Math. 120 (1998), no. 2, 289–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement